It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Diane on August 14, 2000 at 11:01:12:

Hi, folks. I've been on Dilantin since I've been six-years-old (I'm 28 now). Beginning in my teens, I started getting nocturia (constantly getting up at night to urinate). The problem comes and goes, but lately it has been so bad that I get up 10-15 times at night to pee. I don't have my diabetes (my blood sugar is normal) and I don't drink too many fluids before going to bed, so those two are not the culprit. I went to a reliable health site online and, lo and behold, one of the causes of nocturia IS Dilantin. Although I feel a little better now knowing the etiology of my nocturia, I still want to hear from people who take Dilantin and experience nocturia. My e-mail address is above.

Thanks,
Diane

Follow Ups

All times are GMT -7. The time now is 01:22 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!